# SDR UPS06247364

- Difficulty date: July 10, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 397 Rbl 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C AND IS CRACKED ON SEAT TRACK TOP BS 397 RBL 23     NEW SEAT TRACK FABRICATED, PAINTED AND INSTALLED IAW MM 51-21-90, SRM 5 1-10-2 AND 51-30-2.
